# SDR MALA060036

- Difficulty date: January 28, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 20,556 hours, 22,648 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH ENGINE ANTI-ICE ON WE RECEIVED A LEFT INTAKE. COMPLETED QRH AND BACK ON IMMEDIATELY.  FOUND LT LWR DUCT W/SMOKED WIRES AND QHM CHECK FAILED.  REMOVED AND REPLACED LT LWR DUCT PER SF340 JC 7160-301 AND ALSO REMOVED AND REPLACED LT DEICE CONTROL MODULE PER SF 340 AMM CHAPTER 30.  OPS CHECK GOOD.  LOWER DUCT PN ON NH24668-169, OFF NH24668-165-01, SN ON L291152 OFF L180835. PN DEICE MODULE ON/OFF 44730-501, SN ON A00371 OFF A00381
